# SDR CALA2025103110777

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 59,612 hours, 36,445 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Arced
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GENERATOR 2 FAULT AFTER ENGINE START.  COMPLIED WITH ECAM. MSG REMAINS.  CREW RESET NO HELP.  CREW COMPLIED WITH MEL IDG DISCONNECTED PRIOR TO CLEARING.  FOUND ARCING  ON IDG FEEDER CABLE FIREWALL CONNECTOR, TERMINAL C.  REF AD2011-19-01 R1.  CABLE REMAINS DISCONNECTED.  CONNECTOR 400VC 7 FOR ARCING & DAMAGE ON TERMINAL C. REMOVED ENG 2 IDG HARNESS IAW AMM 24-21-43,  INSTALLED IDG FEEDER CABLES IN PYLON IAW AMM 24-92-00-400-001-A UP TO AND INCLUDING STEP 4.A-15.   SECOND IDG FEEDER CABLE UPDATE AMM REF IS 24-92-00 FOR THE IDG FEEDER CABLES IN PYLON. IDT INSPECTION PYLON IDG HARNESS HOOKUP REF GMM 09-10-05. STARTED INSTALATION OF IDG CABLE IAW AMM 24-21-43-400-01.
